Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 87, NWS Milwaukee, WI

November 16, 2016

NWS Milwaukee, WI issued this small craft advisory at Nov 16, 2016, 3:30 AM CST. It took effect at Nov 17, 2016, 3:00 AM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2016, 3:30 AM CST (09:30 UTC)
In effect from
Nov 17, 2016, 3:00 AM CST
Expired
Nov 18, 2016, 12:00 PM CST
In force
33 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

679 
WHUS73 KMKX 160930
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CST WED NOV 16 2016

...GUSTY WINDS EXPECTED TO DEVELOP LATER TONIGHT...

.LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS AND RETREATING HIGH
PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS DEVELOPING
OVER THE NEAR SHORE WATERS LATE TONIGHT. THESE GUSTY WINDS WILL
CONTINUE INTO FRIDAY AND CAUSE HIGH WAVES. 

THE GUSTY WINDS WILL CONTINUE INTO FRIDAY.  

LMZ643>646-161730-
/O.NEW.KMKX.SC.Y.0087.161117T0900Z-161118T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 AM CST WED NOV 16 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 6 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO
6 AM CST FRIDAY. 

* WINDS: NORTHWEST WINDS 5 TO 15 KNOTS BECOMING SOUTHEAST AND
  INCREASING TO 15 TO 20 KNOTS TONIGHT WITH GUSTS UP TO 30 KNOTS
  BY THURSDAY MORNING. 

* WAVES: BUILDING TO 4 TO 6 FEET ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
9 follow-up statements
844 
WHUS73 KMKX 161519
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 AM CST WED NOV 16 2016

...GUSTY WINDS EXPECTED TO DEVELOP LATER TONIGHT...

.LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS AND RETREATING
HIGH PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS
DEVELOPING OVER THE NEAR SHORE WATERS LATE TONIGHT. THESE GUSTY
WINDS WILL CONTINUE INTO FRIDAY AND CAUSE HIGH WAVES.

LMZ643>646-162330-
/O.CON.KMKX.SC.Y.0087.161117T0900Z-161118T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
919 AM CST WED NOV 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
6 AM CST FRIDAY...

* WINDS: NORTHWEST WINDS 5 TO 15 KNOTS BECOMING SOUTHEAST AND 
  INCREASING TO 15 TO 20 KNOTS TONIGHT WITH GUSTS UP TO 30 KNOTS 
  BY THURSDAY MORNING. 

* WAVES: BUILDING TO 4 TO 6 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
457 
WHUS73 KMKX 162046
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CST WED NOV 16 2016

...GUSTY WINDS EXPECTED TO DEVELOP LATER TONIGHT...

.LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS AND RETREATING
HIGH PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS
DEVELOPING OVER THE NEAR SHORE WATERS LATE TONIGHT. THESE GUSTY
WINDS WILL CONTINUE INTO FRIDAY AND CAUSE HIGH WAVES.

LMZ643>646-170500-
/O.CON.KMKX.SC.Y.0087.161117T0900Z-161118T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
246 PM CST WED NOV 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
6 AM CST FRIDAY...

* WINDS: SOUTHEAST INCREASING TO 15 TO 20 KNOTS TONIGHT WITH GUSTS
  UP TO 30 KNOTS BY THURSDAY MORNING. SOUTH WINDS GUSTING TO 30
  KNOTS THURSDAY.

* WAVES: BUILDING TO 4 TO 6 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
387 
WHUS73 KMKX 170319
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 PM CST WED NOV 16 2016

...GUSTY WINDS EXPECTED TO DEVELOP LATER TONIGHT...

.LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS AND RETREATING
HIGH PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS
DEVELOPING OVER THE NEAR SHORE WATERS LATE TONIGHT. THESE GUSTY
WINDS WILL CONTINUE INTO FRIDAY AND CAUSE HIGH WAVES.

LMZ643>646-171130-
/O.CON.KMKX.SC.Y.0087.161117T0900Z-161118T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
919 PM CST WED NOV 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
6 AM CST FRIDAY...

* WINDS: SOUTHEAST INCREASING TO 15 TO 20 KNOTS TONIGHT WITH 
  GUSTS UP TO 30 KNOTS BY THURSDAY MORNING. SOUTH WINDS GUSTING 
  TO 30 KNOTS THURSDAY. 

* WAVES: BUILDING TO 3 TO 6 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
540 
WHUS73 KMKX 170925
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CST THU NOV 17 2016

...GUSTY WINDS EXPECTED INTO FRIDAY FOLLOWED BY A PERIOD OF STRONG
WINDS...

.LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS AND RETREATING
HIGH PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS
TODAY INTO FRIDAY. THESE GUSTY WINDS WILL CAUSE HIGH
WAVES...ESPECIALLY TOWARD THE OPEN WATERS.

FURTHER STRENGTHENING OF THE LOW PRESSURE SYSTEM AS IT MOVES
ACROSS THE WESTERN GREAT LAKES WILL RESULT IN STRONG WEST TO
NORTHWEST WINDS REACHING GALE FORCE AT TIMES FRIDAY AFTERNOON
THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY.

LMZ643>646-171730-
/O.EXT.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/
/O.NEW.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 AM CST THU NOV 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY...
...GALE WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT CST
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT
CST SATURDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL NOON CST FRIDAY. 

* WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  INTO FRIDAY. SOUTH TO SOUTHWEST WINDS WILL GUST TO 35 KNOTS AT
  TIMES FRIDAY AFTERNOON AND FRIDAY NIGHT AND TURN TO THE
  NORTHWEST WITH GUSTS UP TO 40 KNOTS ON SATURDAY. 

* WAVES: BUILDING TO 3 TO 6 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
446 
WHUS73 KMKX 171520
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
920 AM CST THU NOV 17 2016

...GUSTY WINDS EXPECTED INTO FRIDAY FOLLOWED BY A PERIOD OF
STRONG WINDS...

.LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS COMBINED WITH 
RETREATING HIGH PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST
WINDS TODAY INTO FRIDAY. THESE GUSTY WINDS WILL CAUSE HIGH
WAVES...ESPECIALLY TOWARD THE OPEN WATERS AND NORTH OF PORT
WASHINGTON.

FURTHER STRENGTHENING OF THE LOW PRESSURE SYSTEM AS IT MOVES
ACROSS THE WESTERN GREAT LAKES WILL RESULT IN STRONG WEST TO
NORTHWEST WINDS REACHING GALE FORCE AT TIMES FRIDAY AFTERNOON
THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY.

LMZ643>646-172330-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/
/O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
920 AM CST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT
CST SATURDAY NIGHT...

* WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS INTO FRIDAY. SOUTH TO SOUTHWEST WINDS WILL GUST TO 35 
  KNOTS AT TIMES FRIDAY AFTERNOON AND FRIDAY NIGHT AND TURN TO 
  THE NORTHWEST WITH GUSTS UP TO 40 KNOTS ON SATURDAY. 

* WAVES: BUILDING TO 3 TO 6 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
561 
WHUS73 KMKX 172046
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CST THU NOV 17 2016

...GUSTY WINDS EXPECTED INTO FRIDAY FOLLOWED BY A PERIOD OF
STRONG WINDS...

.LOW PRESSURE DEVELOPING IN IOWA COMBINED WITH RETREATING HIGH
PRESSURE WILL RESULT IN GUSTY SOUTH WINDS INTO FRIDAY. THESE
GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE OPEN
WATERS AND NORTH OF PORT WASHINGTON.

FURTHER STRENGTHENING OF THE LOW PRESSURE SYSTEM AS IT MOVES
ACROSS THE WESTERN GREAT LAKES WILL RESULT IN STRONG WEST TO
NORTHWEST WINDS REACHING GALE FORCE AT TIMES FRIDAY AFTERNOON
THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY.

LMZ643>646-180500-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/
/O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
246 PM CST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT
CST SATURDAY NIGHT...

* WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  INTO FRIDAY. SOUTH TO SOUTHWEST WINDS WILL GUST TO 35 KNOTS AT
  TIMES FRIDAY AFTERNOON AND FRIDAY NIGHT AND TURN TO THE
  NORTHWEST WITH GUSTS UP TO 40 KNOTS FRIDAY NIGHT INTO SATURDAY.

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
559 
WHUS73 KMKX 180307
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 PM CST THU NOV 17 2016

...GUSTY WINDS EXPECTED INTO FRIDAY FOLLOWED BY A PERIOD OF
STRONG WINDS...

.LOW PRESSURE DEVELOPING IN IOWA COMBINED WITH RETREATING HIGH
PRESSURE WILL RESULT IN GUSTY SOUTH WINDS INTO FRIDAY. THESE
GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE OPEN
WATERS AND NORTH OF PORT WASHINGTON.

FURTHER STRENGTHENING OF THE LOW PRESSURE SYSTEM AS IT MOVES
ACROSS THE WESTERN GREAT LAKES WILL RESULT IN STRONG WEST TO
NORTHWEST WINDS REACHING GALE FORCE AT TIMES FRIDAY AFTERNOON
THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY.

LMZ643>646-181115-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/
/O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
907 PM CST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT
CST SATURDAY NIGHT...

* WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS INTO FRIDAY. SOUTH TO SOUTHWEST WINDS WILL GUST TO 35 
  KNOTS AT TIMES FRIDAY AFTERNOON AND FRIDAY NIGHT AND TURN TO 
  THE NORTHWEST WITH GUSTS UP TO 40 KNOTS FRIDAY NIGHT INTO 
  SATURDAY. 

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
111 
WHUS73 KMKX 180932
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CST FRI NOV 18 2016

...GUSTY WINDS INCREASING TO OCCASIONAL GALE FORCE LATE TODAY INTO
SATURDAY...

.STRENGTHEN LOW PRESSURE WILL MOVE FROM THE CENTRAL PLAINS ACROSS
THE WESTERN GREAT LAKES THROUGH SATURDAY. THIS WILL CONTINUE TO
BRING GUSTY SOUTH WINDS THIS MORNING. WIND SPEEDS ARE EXPECTED TO
INCREASE TO OCCASIONAL GALE FORCE GUSTS THIS AFTERNOON AND
CONTINUE THROUGH SATURDAY AS THE LOW PRESSURE SYSTEM FURTHER
INTENSIFIES. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY.

THESE GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE
OPEN WATERS AND NORTH OF PORT WASHINGTON.

LMZ643>646-181745-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/
/O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
332 AM CST FRI NOV 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
SATURDAY NIGHT...

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING
  SOUTHWEST THIS AFTERNOON WITH GUSTS UP TO 35 KNOTS. SOUTHWEST
  WINDS OF 20 TO 30 KNOTS WILL VEER TO THE NORTHWEST TONIGHT WITH
  GALE FORCE GUSTS UP TO 40 KNOTS LATER TONIGHT INTO SATURDAY. 

* WAVES: BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
451 
WHUS73 KMKX 181506
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 AM CST FRI NOV 18 2016

...GUSTY WINDS INCREASING TO OCCASIONAL GALE FORCE LATE TODAY
INTO SATURDAY...

.STRENGTHENING LOW PRESSURE WILL MOVE FROM THE CENTRAL PLAINS
ACROSS THE WESTERN GREAT LAKES THROUGH SATURDAY. THIS WILL
CONTINUE TO BRING GUSTY SOUTH WINDS THIS AFTERNOON...THEN SHIFTING
TO WEST AND EVENTUALLY NORTHWEST LATER TONIGHT. WIND SPEEDS ARE
EXPECTED TO INCREASE TO OCCASIONAL GALE FORCE GUSTS THIS AFTERNOON
AND CONTINUE THROUGH SATURDAY AS THE LOW PRESSURE SYSTEM FURTHER
INTENSIFIES. THE STRONGEST WINDS ARE EXPECTED LATER TONIGHT AND
SATURDAY.

THESE GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE
OPEN WATERS AND NORTH OF PORT WASHINGTON.

LMZ643>646-182315-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/
/O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
906 AM CST FRI NOV 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY
NIGHT...

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING 
  SOUTHWEST THIS AFTERNOON WITH GUSTS UP TO 35 KNOTS. SOUTHWEST 
  WINDS OF 20 TO 30 KNOTS WILL VEER TO THE NORTHWEST TONIGHT 
  WITH GALE FORCE GUSTS UP TO 40 KNOTS LATER TONIGHT INTO 
  SATURDAY. 

* WAVES: BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 10:07 PM CST, 5 hours 23 minutes earlier.

Area forecast discussion, Nov 15, 10:07 PM CST, 5 hours 23 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1007 PM CST Tue Nov 15 2016

.UPDATE...

.AVIATION/06Z TAFS/...Patchy ground fog has been forming over srn
WI this evening. A weak cold front over wrn WI will pass across
srn WI late this evening into the overnight. There may be just
enough wind aloft to prevent appreciable areas of dense fog.
Nevertheless still expect fog for most areas during the early
morning hours. An upper ridge will then build over the area into
Wed nt. The surface ridge will move across the area on Wed with
another mild day expected. Vsbys at TAF sites will range from 1-3
miles on average but brief periods of lesser vsbys are possible.

&&

.MARINE...Light winds and low wave heights for Wed and Wed
evening. Strong low pressure will then track from the central
Great Plains to the Lake Superior region. Breezy sly winds will
prevail for late Wed night through Fri followed by brisk nwly
winds for Sat-Sun via a cold frontal passage. High waves mainly
north of North Point Lighthouse for Thu-Fri. Thus a prolonged
period of Small Craft Advisory conditions are anticipated.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

UPDATE...Gehring
TONIGHT/Wednesday AND AVIATION/MARINE...Collar
Wednesday NIGHT THROUGH Tuesday...Hentz
Hazardous weather outlook, Nov 15, 3:20 PM CST, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CST TUE NOV 15 2016

WIZ046-047-051-052-056>060-062>072-162130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
320 PM CST TUE NOV 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

PATCHY DENSE FOG IS EXPECTED OVER PORTIONS OF SOUTHERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

STRONG LOW PRESSURE MOVING ACROSS FAR NORTHWEST WISCONSIN WILL
RESULT IN GUSTY WEST TO NORTHWEST WINDS WHICH WILL APPROACH WIND
ADVISORY CRITERIA FRIDAY NIGHT AND SATURDAY. WIND GUSTS MAY REACH
35 TO 45 MPH ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-162130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
320 PM CST TUE NOV 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

SOUTH WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY
LEVELS THURSDAY NIGHT AND FRIDAY BEFORE BECOMING WEST FRIDAY
NIGHT...AS A STRONG LOW EXITS THE CENTRAL PLAINS AND MOVES ACROSS
NORTHERN WISCONSIN. STRONG WEST TO NORTHWEST WINDS BEHIND THE LOW
MAY REACH GALE FORCE FRIDAY NIGHT INTO SATURDAY NIGHT.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.